Alert archive / Maryland / Special Weather Statements in 2010

Special Weather Statement, NWS Philadelphia/Mount Holly

June 1, 2010Caroline County, Maryland; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2010, 4:02 PM EDT for Caroline County, Maryland; Sussex County, Delaware. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2010, 4:02 PM EDT (20:02 UTC)
Expired
Jun 1, 2010, 5:00 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Caroline County, MD

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WWUS81 KPHI 012002
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT TUE JUN 1 2010

DEZ002>004-MDZ019-020-012100-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-TALBOT MD-
402 PM EDT TUE JUN 1 2010

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...SUSSEX AND
TALBOT COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
DOVER TO 17 MILES WEST OF GEORGETOWN TO 17 MILES SOUTHWEST OF
EASTON...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
ELLENDALE...BLADES AROUND 410 PM...SYCAMORE...MILTON...GEORGETOWN...
BETHEL AROUND 420 PM...LAUREL AROUND 425 PM...MILLSBORO...LEWES
AROUND 435 PM AND GUMBORO AROUND 445 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. 
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER 
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT 
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS 
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3846 7569 3847 7571 3865 7572 3867 7576
      3869 7590 3867 7595 3860 7598 3857 7602
      3861 7609 3861 7612 3869 7623 3877 7594
      3900 7570 3887 7524 3880 7516 3880 7507
      3846 7503 3844 7516

$$

FORECASTER: GORSE/FLAGLER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 3:16 PM EDT, 46 minutes earlier.

Area forecast discussion, Jun 1, 3:16 PM EDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT TUE JUN 1 2010

.SYNOPSIS...
THE FORECAST AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF A ZONAL
FLOW ALOFT INTO SUNDAY. THIS WILL RESULT IN FRONTAL BOUNDARIES
REACHING OUR AREA, STALLING AND THEN MOVING BACK TO THE NORTH. ONE
COLD FRONT SHOULD MOVE INTO THE REGION TONIGHT AND ANOTHER
THURSDAY NIGHT OR FRIDAY. A STRONGER COLD FRONTAL PASSAGE IS
FORECAST FOR SUNDAY NIGHT AND THIS ONE IS EXPECTED TO REACH THE
SOUTHEASTERN STATES BEFORE STALLING. A HIGH PRESSURE SYSTEM SHOULD
BUILD INTO THE NORTHEAST ON MONDAY AND TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
THE GFS INITIALIZED BETTER THAN THE WRF-NMM OFF THE 12Z SOUNDINGS
AND THE UA ANALYSIS THIS MORNING. IN BEING RIGHT FOR THE WRONG
REASON THE GFS SFC BASED CAPES ARE AVERAGING BETTER BECAUSE OF ITS
HIER DEW POINTS COMPENSATING FOR ITS TOO LOW SFC TEMPS. THE WRF-
NMM OVERALL IS UNDERDOING SFC TEMPS AND THUS INSTABILITY. BOTH
MODELS HAVE SOME CONVECTIVE FEEDBACK ISSUES THROUGH THE SHORT TERM
AND ANY CHANGES WERE NUDGED IN THE GENERAL MODEL TREND.

THE MUDDLED CONVECTIVE PICTURE CONTINUES THIS AFTERNOON AS WE ARE
HAVING A SEPARATION BETWEEN THE KINEMATIC AND THERMODYNAMIC FORCING
OF TSRAS. THE HIGHEST CAPES AND LOWEST WIND FIELDS REMAIN IN THE
SOUTHEASTERN PART OF OUR CWA WHERE A COUPLE OF WARNINGS HAVE BEEN
ISSUED. WHILE IN THE NWRN PART OF OUR CWA THE APCHG PVA AND
BETTER INFLOW TO THE H2.5 JET AS WELL AS BETTER SHEAR HAVE TO
FIGHT LOWER INSTABILITY AND MORE CLOUD DEBRIS. OVERALL THE HIGH
PWAT VALUES CARRY THE DOUBLE CONCERN OF HEAVY RAIN AS MUCH AS
GUSTY WINDS. BUT THE OVERALL WIND FIELD AS THE AFTERNOON/EVENING
PROGRESSES DOES BECOME STRONGER AND THIS SHOULD MOVE THE STORMS
FASTER.

TSRA POPS SHOULD DROP AS THE EVENING PROGRESSES AND THE FRONT MOVES
INTO OUR CWA. WE DID ADD PATCHY FOG OVERNIGHT AS SOME LOCATIONS HAVE
HAD HEAVY RAIN. UPWIND DEW POINTS ARE NOT THAT LOW AND WE OPTED TO
COMPROMISE BETWEEN THE GFS AND WRF-NMM FOR MINS.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
A DRY FORECAST IS MAINTAINED THROUGHOUT OUR CWA FOR WEDNESDAY. THE
GFS FORECAST SOUNDINGS ARE CAPPED, THE WRF-NMM IS SUGGESTING THAT
THE CAP MIGHT NOT FORM IN TIME FOR OUR DELMARVA ZONES. BOTH THE
UKMET AND CAN RGEM AS PER THEIR QPF SUGGEST THE GFS MAY BE RIGHT
WITH THIS ONE. OTHERWISE THE GENERAL FCST MOISTURE IS ON THE LOW
SIDE, SO DEW POINTS SHOULD DROP AFTER SUNRISE AND ANY CUMULUS THAT
DO FORM SHOULD NOT BECOME A CIG. FCST 850MB TEMPS AND VERIFIED
UPWIND 1000-850MB THICKNESSES ARE SUGGESTING THAT GFS MOS MAY BE TOO
WARM IN PLACES WHERE ITS HIGHER. WE SIDED WITH THE LOWER NAM MOS
VALUES. NOT MUCH OF A COLD FRONT AS HIGH TEMPS TMRW SHLD BE EQUAL
OR SLIGHTLY WARMER THAN TODAY. A SEA BREEZE FRONT SHOULD FORM
WEDNESDAY AFTERNOON AS FCST 925MB WINDS WEAKEN AND THEN BACK TO
THE SOUTH AS THE DAY PROGRESSES.

WE KEPT THE CONVECTIVE CHANCE IN THE NWRN PART OF OUR CWA FOR
WEDNESDAY NIGHT, THIS IS BASED ON LEFTOVER CONVECTION GETTING INTO
OUR AREA BEFORE IT DISPTS AS THE NEXT COLD FRONT COMES CLOSER.

THURSDAY'S WEATHER LOOKS LIKE A STRONGER VERSION OF WHAT IS
OCCURRING TODAY. THE FORECAST SFC BASED CAPE IS EXPECTED TO BE
AROUND 2500J. THIS DOES NOT LOOK THAT OUT OF LINE BASED ON THE FCST
SFC DEW POINTS. THE FCST BULK SHEAR (BY 10 TO 20 KTS) AND TOTAL
TOTAL VALUES (ABT 5C) ARE STRONGER THAN TODAY. THIS PROCESS MIGHT
BE A BIT TOO VIGOROUS BECAUSE BOTH THE WRF-NMM AND GFS HAVE BEEN
FASTER WITH THE APPROACHING COLD FRONT. THUS WE ONLY TRENDED
TOWARD THIS SOLUTION WITH SLIGHTLY HIGHER POPS. THE OPPOSITE OF
WEDNESDAY WITH THE STAT GUIDANCE FOR THURSDAY. THE MODELS ARE
LIKELY TOO CLOUDY AS THE COLD FRONT IS STILL TOO FAR AWAY. IN TURN
MAX TEMPS ARE SIMILAR TO WED EVEN THOUGH FCST 1000-850MB
THICKNESSES AND 850MB TEMPS ARE HIER. WE HAVE MAINTAINED
CONTINUITY WITH THE PREVIOUS FCST WHICH LOOKS LOGICAL.

UNCERTAINTY IN THE TIMING OF THE COLD FRONTAL PASSAGE STARTS
BLEEDING INTO THE MODEL GUIDANCE FOR THU NIGHT AND FRIDAY AS THE
NOAM MODELS ARE FASTER THAN THE UKMET AND ECMWF. THE ECMWF HAS BEEN
ON THE SLOW SIDE OF MODEL TIMING WITH THE LAST COUPLE OF EVENTS. IT
WAS TOO SLOW WITH THE ARRIVAL OF PCPN YESTERDAY. OUR PLAN WAS TO
TREND TOWARD A FASTER SOLUTION EMPHASIZING THU NGT WITH THE HIEST
POPS AND LOWERING THEM FOR FRI DAY. THE WRF-NMM ENHANCED QPF OUTPUT
DID NOT HAVE MUCH SREF SUPPORT. GOING WITH THE SLOWER MODEL SOLNS WE
SIDED WITH THE HIER STAT GUIDANCE FOR THU NGT'S MINS AND FRI'S MAX
TEMPS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE UPPER PATTERN IS FORECAST TO REMAIN ZONAL INTO SATURDAY. AS A
RESULT, A WEST TO EAST FRONTAL BOUNDARY IS EXPECTED TO REMAIN
STALLED OVER OUR REGION. WE WILL INCLUDE CHANCE POPS FOR MAINLY
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS FOR SATURDAY.

A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION FROM
SATURDAY NIGHT INTO SUNDAY. THE FEATURE IS THEN FORECAST TO PASS
ACROSS THE NORTHEASTERN STATES FROM SUNDAY NIGHT INTO EARLY MONDAY.
THE SHORT WAVE SHOULD PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT
FROM THE NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION FROM LATE
SUNDAY INTO SUNDAY NIGHT. WE WILL INCLUDE CHANCE POPS FOR SHOWERS
AND THUNDERSTORMS FOR SUNDAY INTO SUNDAY NIGHT, OUT AHEAD OF THE
COLD FRONT.

THE COLD FRONT IS ANTICIPATED TO CLEAR OUR REGION FOR THE EARLY PART
OF THE NEW WEEK, WITH HIGH PRESSURE BUILDING DOWN FROM THE
NORTHWEST. SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED
FOR MONDAY AND TUESDAY.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND TSTMS HAVE DEVELOPED ACRS THE AREA AND WILL
CARRIED A TEMPO GROUP FOR THEM.  HOWEVER, MOST LOCATIONS WILL HAVE
MORE DRY PERIODS THAN WET ONES.  NONETHELESS, IF AN AIRPORT DOES GET
IMPACTED BY A TSTM, EXPECT HEAVY RAIN AND MVFR AND EVEN IFR CONDS
FOR A SHORT PERIOD OF TIME.

A CDFNT, WHICH IS RESPONSIBLE FOR THE TSTMS, WILL PASS THROUGH THE
REGION TONIGHT AND ACTIVITY SHOULD DECREASE AFTER SUNSET.  VFR CONDS
ARE THEN EXPECTED THROUGH THE REST OF THE TAF PD.

WSWLY WINDS IN THE 10 TO 20 KT RANGE WILL CONTINUE THROUGH THE
EVENING THEN BECOME MORE WLY OVERNIGHT AND DECREASE TO LESS THAN TO
LESS THAN 10 KT.  SWLY WINDS WILL GENLY BE LESS THAN 10 KT ON
WEDNESDAY, WITH MUCH LESS CLOUD COVER, AS HIGH PRESSURE BUILDS BACK
INTO THE REGION.

OUTLOOK...
HIGH PRESSURE WILL REMAIN OVER THE AREA WEDNESDAY NIGHT INTO
THURSDAY, BEFORE A STRONGER CDFNT IMPACTS THE REGION THURSDAY NIGHT
INTO EARLY FRIDAY.  MORE SHOWERS AND TSTMS AND THE ASSOCIATED
MVFR/IFR CONDS WILL BE EXPECTED AT THAT TIME.

&&

.MARINE...
A CDFNT WILL CROSS THE AREA THIS EVENING, AND THEN HIGH PRESSURE
WILL BUILD IN FOR WEDNESDAY INTO THURSDAY.  WINDS AND SEAS HAVE BEEN
SLOW TO RESPOND AND WILL LOWER THE SCA ON THE SRN WATERS WITH THE
AFTN PACKAGE.  WAVES AND WINDS A RE A TAD HIGHER ON THE NRN WATERS,
SO WILL LEAVE THE SCA AS IS IN THOSE LOCATIONS.  ALSO...THERE WILL
BE SOME SHOWERS AND THUNDERSTORMS THROUGH THE EVENING WHICH COULD
ALSO LOCALLY INCREASE WINDS.

ANOTHER COLD FRONT APPROACHES FOR THURSDAY NIGHT AND INTO FRIDAY.
ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. RESIDUAL LOW
PRESSURE MAY AFFECT THE MARINE AREAS DURING THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ450-
     451.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...IOVINO
AVIATION...NIERENBERG
MARINE...NIERENBERG
Hazardous weather outlook, Jun 1, 3:20 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT TUE JUN 1 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-021930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
320 PM EDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS INTO THIS EVENING MAY GENERATE GUSTY WINDS AND
HEAVY DOWNPOURS RESULTING IN LOCALIZED FLOODING OF POOR DRAINAGE
AREAS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-021930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 PM EDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-021930-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
320 PM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 1, 3:13 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT TUE JUN 1 2010

NJZ008>010-012-012015-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
313 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...

AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTHEAST OF EASTON...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR LEBANON...CLINTON AROUND 330 PM...
WHITE HOUSE STATION...FLAGTOWN AROUND 345 PM...BRIDGEWATER...FAR
HILLS AROUND 400 PM...MILLINGTON AND BASKING RIDGE AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
      4066 7440 4064 7440 4059 7444 4060 7434
      4059 7434 4043 7500 4060 7508 4087 7434
      4086 7431

HAYES/MARCIANO
Special weather statement, Jun 1, 3:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
314 PM EDT TUE JUN 1 2010

NJZ008>010-012-012015-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
314 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES WEST OF SOMERVILLE...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR LEBANON...CLINTON AROUND 330 PM...
WHITE HOUSE STATION...FLAGTOWN AROUND 345 PM...BRIDGEWATER...FAR
HILLS AROUND 400 PM...MILLINGTON AND BASKING RIDGE AROUND 415 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4078 7437 4073 7437 4067 7445 4065 7445
      4065 7440 4059 7444 4060 7434 4059 7434
      4043 7500 4060 7508 4085 7441 4087 7434
      4086 7431

HAYES/MARCIANO
Special weather statement, Jun 1, 3:33 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT TUE JUN 1 2010

NJZ008>010-012-012030-
HUNTERDON NJ-MIDDLESEX NJ-MORRIS NJ-SOMERSET NJ-
333 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT HUNTERDON...MIDDLESEX...MORRIS
AND SOMERSET COUNTIES...

AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF SOMERVILLE...MOVING EAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR SOMERVILLE...MARTINSVILLE
AROUND 345 PM...DUNELLEN...MIDDLESEX AROUND 400 PM...NORTH
PLAINFIELD...WATCHUNG AROUND 415 PM...COLONIA AND AVENEL AROUND 430
PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4056 7421 4043 7473 4060 7482 4077 7437
      4073 7437 4067 7445 4065 7445 4066 7440
      4064 7440 4059 7444 4060 7431 4059 7429
      4060 7423 4059 7420 4057 7420

HAYES
Special weather statement, Jun 1, 3:40 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EDT TUE JUN 1 2010

DEZ002>004-012115-
KENT-INLAND SUSSEX-DELAWARE BEACHES-
INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH
340 PM EDT TUE JUN 1 2010

...STRONG THUNDERSTORMS MOVING INTO THE REGION...

AT 335 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS MOVING INTO CENTRAL AND SOUTHERN DELAWARE. THESE
STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND GUSTY WINDS. IN
ADDITION, VERY HEAVY RAIN WILL FALL FROM THESE STORMS AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

FREQUENT CLOUD TO GROUND LIGHTNING HAS BEEN OCCURRING WITH THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS,
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LIGHTNING IS ONE OF
NATURES NUMBER ONE KILLERS. REMEMBER, IF YOU CAN HEAR THUNDER, YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
IMMEDIATELY.

GORSE
Special weather statement, Jun 1, 3:51 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT TUE JUN 1 2010

NJZ001-007-008-PAZ055-012045-
MONROE PA-MORRIS NJ-SUSSEX NJ-WARREN NJ-
351 PM EDT TUE JUN 1 2010

...STRONG THUNDERSTORMS WILL AFFECT MONROE...MORRIS...SUSSEX AND
WARREN COUNTIES...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
MONTAGUE TO 6 MILES NORTHWEST OF NEWTON TO 14 MILES WEST OF NEWTON...
MOVING EAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR FIVE POINTS...
SUSSEX AROUND 400 PM...HIGHLAND LAKE...VERNON VALLEY AROUND 415 PM...
GREEN POND...MOUNT ARLINGTON AROUND 430 PM...RIVERDALE AND PEQUANNOCK
TOWNSHIP AROUND 445 PM.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

LAT...LON 4129 7455 4120 7437 4109 7449 4104 7449
      4105 7444 4101 7439 4100 7430 4097 7427
      4089 7427 4090 7433 4087 7433 4085 7438
      4104 7521 4110 7505 4109 7501 4111 7495
      4134 7475

HAYES
Special weather statement, Jun 1, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT TUE JUN 1 2010

DEZ002>004-MDZ019-020-012100-
CAROLINE MD-DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-TALBOT MD-
402 PM EDT TUE JUN 1 2010

...STRONG THUNDERSTORMS WILL AFFECT CAROLINE...KENT...SUSSEX AND
TALBOT COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTH OF
DOVER TO 17 MILES WEST OF GEORGETOWN TO 17 MILES SOUTHWEST OF
EASTON...MOVING SOUTHEAST AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR
ELLENDALE...BLADES AROUND 410 PM...SYCAMORE...MILTON...GEORGETOWN...
BETHEL AROUND 420 PM...LAUREL AROUND 425 PM...MILLSBORO...LEWES
AROUND 435 PM AND GUMBORO AROUND 445 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXPECT FREQUENT CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

LAT...LON 3846 7569 3847 7571 3865 7572 3867 7576
      3869 7590 3867 7595 3860 7598 3857 7602
      3861 7609 3861 7612 3869 7623 3877 7594
      3900 7570 3887 7524 3880 7516 3880 7507
      3846 7503 3844 7516

FORECASTER: GORSE/FLAGLER

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:30 AM EDTSmall Craft AdvisoryPHI16 hr
Jun 1, 12:37 PM EDTSpecial Weather StatementPHIBurlington53 min
Jun 1, 12:39 PM EDTSpecial Weather StatementPHIMorris66 min
Jun 1, 12:49 PM EDTSpecial Weather StatementPHIBurlington, Ocean56 min
Jun 1, 1:14 PM EDTSpecial Weather StatementPHIMonmouth61 min
Jun 1, 1:17 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean58 min
Jun 1, 1:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 1, 2:04 PM EDTSpecial Marine WarningPHI42 min
Jun 1, 2:05 PM EDTSevere Thunderstorm WarningPHIMonmouth25 min
Jun 1, 2:18 PM EDTSpecial Weather StatementPHIOcean42 min
Jun 1, 2:23 PM EDTSpecial Weather StatementPHIMercer67 min
Jun 1, 2:29 PM EDTSpecial Weather StatementPHIOcean61 min
Jun 1, 2:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 1, 2:54 PM EDTSpecial Weather StatementPHISussex66 min
Jun 1, 3:06 PM EDTSpecial Weather StatementPHIOcean54 min
Jun 1, 3:13 PM EDTSpecial Weather StatementPHIHunterdon, Somerset62 min
Jun 1, 3:14 PM EDTSpecial Weather StatementPHIHunterdon, Somerset61 min
Jun 1, 3:33 PM EDTSpecial Weather StatementPHISomerset57 min
Jun 1, 3:51 PM EDTSpecial Weather StatementPHISussex54 min
Jun 1, 4:27 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset63 min
Jun 1, 4:34 PM EDTSpecial Weather StatementPHIMorris56 min
Jun 1, 5:07 PM EDTSpecial Weather StatementPHICape May38 min
Jun 1, 5:13 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jun 1, 5:20 PM EDTSpecial Marine WarningPHI62 min
Jun 1, 2:02 PM EDTSpecial Weather StatementPHIQueen Anne's43 min
Jun 1, 2:35 PM EDTSpecial Weather StatementPHIQueen Anne's55 min
Jun 1, 3:10 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot50 min
Jun 1, 4:41 PM EDTSpecial Weather StatementPHISussex49 min
Jun 1, 5:32 PM EDTSpecial Weather StatementPHINew Castle43 min

Nearby

Special Weather Statements in Maryland, 2010Special Weather Statements in Delaware, 2010Every special weather statement in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.